≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Dysphagia to Liquids 6MS Dysphagia 1

 

The ABC Homeopathy Forum

need help for dysphagia Page 2 of 2

This is just a forum. Assume posts are not from medical professionals.
Thank you Dr Kadwa for your time.
i will give him the remedy and report soon.
 
mishelm 7 years ago
I'm sorry if I missed this but have you taken your father to the doctor or the hospital? If not you should do this immediately.

Also, please stop administering collodial silver to him. It may be causing his UTIs and kidney stones along with neurological damage.
 
I Am A Robot 7 years ago
yes , i already took him to the DR, and start giving him broad antibiotics for UTI.

regarding collodial silver, we can discuss your concern in different place.

it might be the opposite of what you are saying about collodial silver.
he has kidney stone many years ago before administering any collodial silver.

have a good day.
 
mishelm 7 years ago
Dear Dr Kadwa,

here is the situation after completing the Calcarea Carb 200.

first i would like to say for the UTI, i have given broad spectrum antibiotics for 7 days per DR prescription.
just to mention, this is the 4 times giving antibiotics for UTI in last 2 month.
a month ago, giving injection because pills didn't help much,

ok, now, seems like UTI is over, and father feels better generaly.

caugh - same as before, mostly when eating and drinking with white/yellow mucus.

muscles spastcity - tight. like before begining homeopaty treatment.

mood - little better, but still deepresed, feels no hope, feels will never get better. stubborn, don't like change, get angry very easy, don't like to be touched.

body pain - feels pain in foot , mostly complaining about burning pain in legs, and when going to toilet.

body function - same no change.

i realy appreciate your help and patiece.
please let me know if there is something else we can do.

i think if we will help my father with his mood, might be want to participate more in doing excersise.
also his burning pain is very disturbing.

Thank you
 
mishelm 7 years ago
Please give him Lycopodium 200 for 3 days and report back after (3+7) 10 days.

Other instructions remain same.
 
kadwa 7 years ago
...
[Edited by Netspider on 2020-06-14 22:05:41]
 
Netspider last month
...
 
Netspider last month

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.